MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO13.2
Medical Device Problem Codes Misfocusing (1401); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of -6.0/1.5/083 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6)2022.The lens was intraoperatively implanted, removed, and replaced with the replacement lens due to a lens tear/break during injection delivery into the eye and refractive surprise.The problem was resolved.Cause of the event is unknown.
 
Additional Manufacturer Narrative
Weight/ ethinicity/ race:unk work order search: no similar complaints within associated lots were found.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5: based on corrected additional information from the reporter, refractive surprise was not observed.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b1: adverse event should be corrected to product problem.B2: outcomes attributed to adverse event- should be omitted for correction.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5: 26-nov-2022 should be corrected to 26-nov-2020.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key16024296
Report Number2023826-2022-04693
Device Sequence Number15193612
Product Code QCB
UDI-Device Identifier00840311311781
UDI-Public00840311311781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberVTICMO13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/29/2022
02/06/2023
02/28/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date12/29/2022
02/27/2023
02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 - LOT#UNK..; FOAM TIP PLUNGER - LOT#UNK.; INJECTOR MODEL: MSI-PF - LOT#UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale